Return to search

On inequalities of certain types in general linear integral equation theory /

Thesis (Ph. D.)--University of Chicago, 1915. / Vita. "A Private Edition Distributed by the University of Chicago Libraries." "Reprinted from American journal of mathematics, vol. XXXIX, no. 2, April, 1917." Includes bibliographical references. Also available on the Internet.

Identiferoai:union.ndltd.org:OCLC/oai:xtcat.oclc.org:OCLCNo/8823938
Date January 1900
CreatorsWells, Mary Evelyn,
Publisher[Baltimore : s.n.,
Source SetsOCLC
LanguageEnglish
Detected LanguageEnglish

Page generated in 0.0021 seconds